Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having painful chest due to cough. Taking medication for cold. Should I be concerned?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
hi i am a healthcare provider who has had a tempp>99.9 going on 4 days, wracking cough with painful chest and pretty much non stop dizziness. I am getting a bit concerned. Saw my PCP yesterday and he thought viral. I am taking cold/flu preps every 6 hours. Should I be concerned?
Posted Tue, 19 Nov 2013 in General Health
Answered by Dr. Indu Kumar 58 minutes later
Brief Answer:
You need chest X-ray (PA view).

Detailed Answer:
Thanks for writing to XXXXXXX

You need proper clinical examination and investigations.
Investigations include routine hemogram,chest X-ray (PA view).Further investigations can be done if needed.
Chest X-ray can exclude infection.
You also need throat examination as it may be the site of infection.
You have four days fever,so other causes of fever should also be considered and need treatment accordingly.

Get well soon
Hope i have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor